# SDR SWIA97915

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: GAUG
- Make and model: Cndair CL6002B19
- Aircraft serial: 7161
- Engine: Ge CF343B1
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Contl Unit
- Part number: 536014
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE SLC-PSP, ALL COMM RADIOS QUIT.  RTU'S AND STANDBY CONTROL HEAD SHOWED STICK ON TRANSMIT ON ALL RADIOS.  EXTREMELY LOUD STATIC, MULTIPLE MORSE CODE IDENTIFIERS, MUSIC AND VHF VOICE ON ALL SPEAKERS.  COULD NOT CONTROL SPEAKERS IN ANY WAY.  RESET ALL AUDIO BREAKERS WITH NO CHANGE.  DIVERTED TO BOI.  REMOVED AND REPLACED AUDIO ELEC CONTROL UNIT, PER MM 23-81-01.  ALL RADIOS TEST NORMAL.
